Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 428940, 12 pages
http://dx.doi.org/10.1155/2014/428940
Research Article

Folding Theory Applied to Residuated Lattices

1Departmen of Mathematics, University of Yaounde 1, P.O. Box 812, Yaounde, Cameroon
2Departmen of Mathematics, University of Dschang, P.O. Box 67, Dschang, Cameroon
3Departmen of Mathematics, University of Oregon, Eugene, OR 97403, USA

Received 14 February 2014; Revised 20 April 2014; Accepted 20 May 2014; Published 25 June 2014

Academic Editor: Radko Mesiar

Copyright © 2014 Albert Kadji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hájek, Metamathematics of Fuzzy Logic, vol. 4 of Trends in Logic, Studia Logica Library, Kluwer Academic, Dordrecht, The Netherlands, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Haveshki and E. Eslami, “n-fold filters in BL-algebras,” MLQ. Mathematical Logic Quarterly, vol. 54, no. 2, pp. 176–186, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Lele, “Algorithms and computations in BL-algebra,” International Journal of Artificial Life Research, vol. 1, no. 4, pp. 29–47, 2010. View at Google Scholar
  4. S. Motamed and A. B. Saeid, “n-Fold obstinate filters in BL-algebras,” Neural Computing and Applications, vol. 20, no. 4, pp. 461–472, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. E. Turunen, N. Tchikapa, and C. Lele, “A new characterization for n-fold positive implicative BL-logics,” Communications in Computer and Information Science, vol. 297, no. 1, pp. 552–560, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Haveshki, A. B. Saeid, and E. Eslami, “Some types of filters in BL algebras,” Soft Computing, vol. 10, no. 8, pp. 657–664, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. B. Van Gasse, G. Deschrijver, C. Cornelis, and E. E. Kerre, “Filters of residuated lattices and triangle algebras,” Information Sciences, vol. 180, no. 16, pp. 3006–3020, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Kondo and W. A. Dudek, “Filter theory of BL algebras,” Soft Computing, vol. 12, no. 5, pp. 419–423, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Kondo and E. Turunen, “Prime filters on residuated lattices,” in Proceedings of the 42nd IEEE International Symposium on Multiple-Valued Logic (ISMVL '12), pp. 89–91, May 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Borumand Saeid and M. Pourkhatoun, “Obstinate filters in residuated lattices,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 55(103), no. 4, pp. 413–422, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Zahiri and H. Farahani, “n-fold filters of MTL-algebras,” Afrika Matematika, 2013. View at Publisher · View at Google Scholar
  12. M. Kondo, “Classification of residuated lattices by filters,” School of Information Environment, vol. 1769, pp. 33–38, 2011. View at Google Scholar
  13. P. M. Idziak, “Lattice operation in BCK-algebras,” Mathematica Japonica, vol. 29, no. 6, pp. 839–846, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Buşneag and D. Piciu, “The stable topology for residuated lattices,” Soft Computing, vol. 16, no. 10, pp. 1639–1655, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Ghorbani and L. Torkzadeh, “Nilpotent elements of residuated lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 763428, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Georgescu and L. Leuştean, “Some classes of pseudo-BL algebras,” Journal of the Australian Mathematical Society, vol. 73, no. 1, pp. 127–153, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Lele and J. B. Nganou, “MV-algebras derived from ideals in BL-algebras,” Fuzzy Sets and Systems, vol. 218, pp. 103–113, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Borumand Saeid and S. Motamed, “Normal filters in BL-algebras,” World Applied Sciences Journal, vol. 7, pp. 70–76, 2009. View at Google Scholar